


default search action
"A general bounded continuous moment problem and its sets of uniqueness."
Josef Stepán (1994)
- Josef Stepán:
A general bounded continuous moment problem and its sets of uniqueness. Kybernetika 30(3): 307-318 (1994)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.